Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1988, with author Pirillo G., in the category ALL (or show them all):   (Items found: 4)


1988  [top]
  • Justin J., Pirillo G.: Une condition de finitude pour les semi-groupes finiment engendrés, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 306 (2), 63-65, 1988
  • Leeb K., Pirillo G.: Shuffle-compatible total orders, Annali di Matematica Pura Ed Applicata 153, 1-26 (1989, 1988
  • Piochi B., Pirillo G.: Sur une propriété de permutabilité des groupes finis, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 307 (3), 115-117, 1988
  • Pirillo G.: On permutation properties for finitely generated semigroups, in: Combinatorics '86 (Trento, 1986), Annals of Discrete Mathematics, 37, North-Holland Amsterdam, 375-376, 1988
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -